JournalsprimsVol. 12, No. 3pp. 819–834

On the Asymptotic Behaviors of Transition Probability Densities of One-Dimensional Diffusion Processes

  • Matsuyo Tomisaki

    Nara Women's University, Japan
On the Asymptotic Behaviors of Transition Probability Densities of One-Dimensional Diffusion Processes cover
Download PDF

Cite this article

Matsuyo Tomisaki, On the Asymptotic Behaviors of Transition Probability Densities of One-Dimensional Diffusion Processes. Publ. Res. Inst. Math. Sci. 12 (1976), no. 3, pp. 819–834

DOI 10.2977/PRIMS/1195190380